# SDR CA071119001

- Difficulty date: November 6, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,467 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2210 · Autopilot System
- Part: Control Module
- Part number: 065008617
- Part serial: 1980
- Condition: Inoperative
- Location: Eadi
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) (ALT) LAMP DID NOT ILLUMINATE ON MODE CONTROL. ALTITUDE CAPTURE WAS NORMAL WITH ALT CAPTIONS (ON) AS DISPLAYED ON BOTH EADI SCREENS. (TC NR20071119001)
